p-adic measures attached to Siegel modular forms
Annales de l'Institut Fourier, Volume 50 (2000) no. 5, p. 1375-1443
We study the critical values of the complex standard-L-function attached to a holomorphic Siegel modular form and of the twists of the L-function by Dirichlet characters. Our main object is for a fixed rational prime number p to interpolate p-adically the essentially algebraic critical L-values as the Dirichlet character varies thus providing a systematic control of denominators of critical values by generalized Kummer congruences. In order to organize this information we prove the existence of p-adic measures such that integration of any Dirichlet character of p-power conductor over the measure yields the suitably normalized critical value of the complex L-function twisted by the Dirichlet character. In a standard manner the p-adic measures naturally define p-adic L-functions which hence p-adically interpolate the normalized critical values.
On étudie les valeurs critiques de la fonction L complexe standard, associée à une forme modulaire de Siegel holomorphe et des fonctions L tordues des caractères de Dirichlet. Notre objet principal est, pour un nombre premier rationnel p donné, l’interpolation p-adique des valeurs critiques essentiellement algébriques en laissant varier les caractères de Dirichlet afin d’obtenir un contrôle systématique des dénominateurs des valeurs critiques par des congruences de Kummer généralisées. Pour organiser cette information on montre l’existence de mesures p-adiques telles que l’intégration d’un caractère de Dirichlet de conducteur une p-puissance sur la mesure, donne la valeur critique normalisée de la fonction L complexe tordue du caractère de Dirichlet. D’une manière standard les mesures p-adiques définissent des fonctions Lp-adiques qui par conséquent interpolent p-adiquement les valeurs critiques normalisées.
@article{AIF_2000__50_5_1375_0,
     author = {B\"ocherer, Siegfried and Schmidt, Claus-G\"unther},
     title = {$p$-adic measures attached to Siegel modular forms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {5},
     year = {2000},
     pages = {1375-1443},
     doi = {10.5802/aif.1796},
     mrnumber = {2001k:11082},
     zbl = {0962.11023},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2000__50_5_1375_0}
}
Böcherer, Siegfried; Schmidt, Claus-Günther. $p$-adic measures attached to Siegel modular forms. Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1375-1443. doi : 10.5802/aif.1796. https://aif.centre-mersenne.org/item/AIF_2000__50_5_1375_0/

[1] A.N. Andrianov, V.L. Kalinin, On the analytic properties of standard zeta functions of Siegel modular forms, Math. USSR Sbornik, 35 (1979), 1-17. | Zbl 0417.10024

[2] A.N. Andrianov, Quadratic Forms and Hecke Operators. Grundlehren der mathematischen Wissenschaften 286, Berlin-Heidelberg-New York, Springer, 1987. | Zbl 0613.10023

[3] S. Böcherer, Über die Fourier-Jacobi-Entwicklung der Siegelschen Eisensteinreihen, Math.Z., 183 (1983), 21-43. | Zbl 0503.10018

[4] S. Böcherer, Über die Fourier-Jacobi-Entwicklung der Siegelschen Eisensteinreihen II, Math.Z., 189 (1985), 81-100. | Zbl 0558.10022

[5] S. Böcherer, Über die Fourierkoeffizienten Siegelscher Eisensteinreihen, Manuscripta Math., 45 (1984), 273-288. | Zbl 0533.10023

[6] S. Böcherer, Über die Funktionalgleichung automorpher L-Funktionen zur Siegelschen Modulgruppe, J. reine angew. Math., 362 (1985), 146-168. | Zbl 0565.10025

[7] S. Böcherer, Ein Rationalitätssatz für formale Heckereihen zur Siegelschen Modulgruppe, Abh. Math. Sem. Univ. Hamburg, 56 (1986), 35-47. | Zbl 0613.10026

[8] U. Christian, Selberg's Zeta-, L-, and Eisenstein Series. Lecture Notes in Math. 1030. Berlin-Heidelberg-New York, Springer, 1983. | MR 85k:11024 | Zbl 0519.10018

[9] U. Christian, Maaßsche L-Reihen und eine Identität für Gaußsche Summen, Abh. Math. Sem. Univ. Hamburg, 54 (1984), 163-175. | MR 86h:11041 | Zbl 0556.10021

[10] P. Deligne, Valeurs de fonctions L et périodes d'intégrales, Proc. Symp. Pure Math., 33, Part 2 (1979), 313-346. | MR 81d:12009 | Zbl 0449.10022

[11] P. Feit, Poles and residues of Eisenstein series for symplectic and unitary groups, Memoirs AMS, 61 (1986), no 346. | MR 88a:11049 | Zbl 0591.10017

[12] E. Freitag, Siegelsche Modulfunktionen. Grundlehren der mathematischen Wissenschaften 254, Berlin-Heidelberg-New York, 1983. | MR 88b:11027 | Zbl 0498.10016

[13] P.B. Garrett, M. Harris, Special values of triple product L-functions, Amer. J. Math., 115 (1993), 159-238. | MR 94e:11058 | Zbl 0776.11027

[14] S. Gelbart, I. Piatetski-Shapiro, S. Rallis, Explicit Constructions of Automorphic L-Functions. Springer Lecture Notes in Math. 1254, Berlin-Heidelberg-New York, Springer, 1987. | MR 89k:11038 | Zbl 0612.10022

[15] M. Harris, Special values of zeta functions attached to Siegel modular forms, Ann Sci. Ecole Norm. Sup., 14 (1981), 77-120. | Numdam | MR 82m:10046 | Zbl 0465.10022

[16] L.K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Transl. Math. Monographs 6, AMS 1963. | Zbl 0112.07402

[17] Y. Kitaoka, Dirichlet series in the theory of Siegel modular forms, Nagoya Math. J., 95 (1984), 73-84. | MR 86b:11038 | Zbl 0551.10025

[18] H. Maaß, Siegel's modular forms and Dirichlet series, Lecture Notes in Math. 216, Berlin-Heidelberg-New York, Springer, 1971. | MR 49 #8938 | Zbl 0224.10028

[19] Sh.-I. Mizumoto, Poles and residues of standard L-functions attached to Siegel modular forms, Math. Ann., 289 (1991), 589-612. | MR 93b:11058 | Zbl 0726.11034

[20] A.A. Panchishkin, Non-Archimedean L-Functions of Siegel and Hilbert Modular Forms. Springer Lecture Notes in Math. 1471, Berlin-Heidelberg-New York, Springer, 1991. | MR 93a:11044 | Zbl 0732.11026

[21] A.A. Panchishkin, Admissible Non-Archimedean Standard Zeta Functions associated with Siegel Modular Forms, Proc. Symp. Pure Math., 55, Part 2, 251-292. | MR 95j:11043 | Zbl 0837.11029

[22] I. Piatetski-Shapiro, S. Rallis, A new way to get Euler products, J. reine angew. Math., 392 (1988), 110-124. | MR 90c:11032 | Zbl 0651.10021

[23] C.G. Schmidt, P-adic measures attached to automorphic representations of G1(3), Invent. Math., 92 (1988), 597-631. | MR 90f:11032 | Zbl 0656.10023

[24] G. Shimura, On the Fourier coefficients of modular forms of several variables, Nachr. Akad. Wiss. Göttingen, 1975, 261-268. | MR 58 #5528 | Zbl 0332.32024

[25] G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math., XXIX (1976), 783-804. | MR 55 #7925 | Zbl 0348.10015

[26] G. Shimura, Arithmetic of differential operators on symmetric domains, Duke Math. J., 48 (1981), 813-843. | MR 86m:11032 | Zbl 0487.10021

[27] G. Shimura—, Confluent hypergeometric functions on tube domains, Math. Ann., 269 (1982), 269-302. | MR 84f:32040 | Zbl 0502.10013

[28] G. Shimura, On Eisenstein Series, Duke Math. J., 50 (1983), 417-476. | MR 84k:10019 | Zbl 0519.10019

[29] G. Shimura, On differential operators attached to certain representations of classical groups, Invent. Math., 77 (1984), 463-488. | MR 86c:11034 | Zbl 0558.10023

[30] G. Shimura, Differential operators and the singular values of Eisenstein series, Duke Math. J., 51 (1984), 261-329. | MR 85h:11031 | Zbl 0546.10025

[31] G. Shimura, On Eisenstein series of half-integral weight, Duke Math. J., 52 (1985), 281-314. | MR 87g:11053 | Zbl 0577.10025

[32] G. Shimura, On a class of nearly holomorphic automorphic forms, Annals of Math., 123 (1986), 347-406. | MR 88b:11025a | Zbl 0593.10022

[33] G. Shimura, Nearly holomorphic functions on hermitian symmetric spaces, Math. Ann., 278 (1987), 1-28. | MR 89b:32044 | Zbl 0636.10023

[34] G. Shimura, Invariant differential operators on hermitian symmetric spaces, Annals of Math., 132 (1990), 237-272. | MR 91i:22015 | Zbl 0718.11020

[35] G. Shimura, Differential Operators, Holomorphic Projection, and Singular Forms, Duke Math. J., 76 (1994), 141-173. | MR 95k:11072 | Zbl 0829.11029

[36] J. Sturm, The critical values of zeta functions associated to the symplectic group, Duke Math. J., 48 (1981), 327-350. | MR 83c:10035 | Zbl 0483.10026

[37] T. Tamagawa, On the zeta functions of a division algebra, Annals of Math., 77 (1963), 387-405. | MR 26 #2468 | Zbl 0222.12018

[38] L. Washington, Introduction to Cyclotomic Fields, Graduate Texts in Math. 83, Berlin-Heidelberg-New York, Springer, 1982. | MR 85g:11001 | Zbl 0484.12001